# SDR DALA13053210617

- Difficulty date: October 18, 2013
- Submitted: October 18, 2013
- Operation: Air carrier
- Aircraft: N617DL
- Make and model: Boeing 757232
- Aircraft serial: 22907
- Aircraft time: 85,474 hours, 41,591 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 29 DEF EMERGENCY PATH LIGHT INOPERATIVE.  REPAIRED BROKEN WIRE AT SEAT CONNECTOR IAW CH 20.  OPS CHECKED GOOD.
